Skin Much Worse After CO2RE Laser Resurfacing, 5 Months Have Passed. What Can I Do?
- Asked by smra
- 1 year ago
CO2RE done on my face 5 months ago for removal of acne scarring and acne flare ups. I was taking 100mg of spironolactone and just recently weened off due to lack of effectiveness. 2wks after treatment I started experiencing:horrible acne, terrible texture & pitted scarring much worse than before & severe depressions where cortisone shots were needed, severe appearance of wrinkles look very aged & have constant peri oral dermatitis out breaks.Severely depressed.Any chance of a turn around?
Acne and Laser Resurfacing for Scarring
It is recommended to first have the acne under good control using a variety of techniques that may include prescription products, chemical peels, microdermabrasion and lasers. Once the acne is under good control then the scarring can be improved.
Skin worse after laser?
I would not have expected the laser to stop your acne. It is possible to get a little acne after laser but that reactive acne should be short lived. Laser is for the scars that the acne caused. You need to see your dermatologist and get the acne under control. Do not despair as there is usually a good treatment for everyone. You do not have to live with scarring acne. You can get laser later for any remaining scars.
It seems that the problem is controling your acne, and the effect of steroid injections which causes fat loss and thus the depression in the skin. This is not due to Core2 resurfacing.
See a dermatologist to control the acne and stop the steroid injections.
The skin resurfacing would improve the acne scarring but does not eleminate the scars completely.
Recent Skin Rejuvenation Reviews
Skin Rejuvenation Photos
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.